A Reddit user recently outed himself as a gay man who uses steroids, offering to answer any question other users in the r/askgaybros subreddit wanted to ask.
And the side effects he describes may serve as a cautionary tale for others considering steroid use.One commenter asked the obvious question: Why would the Redditor take steroids in the first place? “Body dysmorphia,” the Redditor explained. “I also have very poor genetics for building muscle and was not happy with my body even after six to seven years in the gym.”Another commenter asked about two of the widely known side effects of steroids: shrinking of the testicles and severe acne.“Yes and yes,” the Redditor replied. “I would say my testicles probably got 20-25% smaller.
I got pretty bad acne on my shoulders and chest. Had to take a bunch of Accutane to get rid of it, which was miserable. The acne pretty much destroyed my mental state for about six months.”Related: Study finds that steroid use is higher among gay and bi teen boysAnd someone else posed a three-pronged question, asking the Redditor whether he intends to seek therapy for his dysmorphia, what he eats, and how the steroids have affected his sex life.The Redditor answered all three questions: “1.
Meaws.com provides you with the latest lgbt news worldwide. Gossips, photos and videos, exclusive interviews, breaking news from the rainbow world of queer people are waiting for you here. So, stay tuned and get to know who, where, when and with whom in the world of lgbt, happy and proud people. Are you eager to know first!? Then just follow us every day and we will offer you more and more!
Owner: SNOWLAND s.r.o.
Registration certificate 06691200
16200, Na okraji 381/41, Veleslavín, 162 00 Praha 6
©2023. All rights reserved.